×

zbMATH — the first resource for mathematics

Pseudo-Riemannian manifolds with common geodesics. (English. Russian original) Zbl 0933.53002
Russ. Math. Surv. 48, No. 2, 105-160 (1993); translation from Usp. Mat. Nauk 48, No. 2(290), 107-164 (1993).
This paper is devoted to the classical geometric problem of determining pseudo-Riemannian metrics \(g\) and \(g'\) that have corresponding geodesics. This problem arises in relation with a problem in dynamics, concerning transformations of the equations of motion that preserve trajectories.
The paper comprises four chapters: (I) “Projective connections and projective mappings”, (II) “Projectively equivalent Riemannian connections”, (III) “Pseudo-Riemannian metrics with common geodesics”, and (IV) “Pseudo-Riemannian metrics with general connections”.
The list of references contains 111 entries.

MSC:
53-02 Research exposition (monographs, survey articles) pertaining to differential geometry
53C22 Geodesics in global differential geometry
53B30 Local differential geometry of Lorentz metrics, indefinite metrics
PDF BibTeX XML Cite
Full Text: DOI